# SDR DALA2020012420576

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,941 hours, 39,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR SHOW SIGNS OF CORROSION ON LWR GATE WHERE RUB STRIP IS MOUNTED. CORRECTIVE ACTION: REPLACED WITH NEW GATE ASSY IAW AMM 52-11-38.
